# SDR KBM2005F00327

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,834 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: BH158
- Condition: Leaking
- Location: M/Rotor Control
- Part time: 1,339 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT LEAKING EXCESSIVELY HYDRAULIC FLUID ON WEEPLE HOLE.  REMOVED AND REPLACED.  (K)
